# SDR UALA2011042201961

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 67,437 hours, 25,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Spacer
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, DOOR 2R DOOR EMERGENCY POWER BOTTLE LINKS ATTACH BOLT TO SPRING CYLINDER SHANKED OUT.  *SUPPLEMENTAL DATA UPDATE*   GAP BETWEEN LINK AND SPRING CYLINDER.  INSTALLED SPACER BETWEEN LOWER LINKAGE AND SPRING CYLINDER AT MAIN CABIN R-2 DOOR EMERGENCY POWER BOTTLE RESERVOIR PER MM ON NON ROUTINE.
